# SDR MASA2009111300332

- Difficulty date: November 13, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 17,646 hours, 17,051 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 656A
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 14,980 hours, 14,353 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7064 ORD-GRB - CREW REPORTED DURING CLIMB OUT OF ORD, WHEN THE LANDING GEAR WAS SELECTED TO THE UP POSITION, "GEAR DISAGREE" WARNING MESSAGE OCCURRED.  CREW DID NOTE THE RT MLG INDICATION ON THE LANDING GEAR SELECT PANEL WAS RED.  CREW FOLLOWED THE QRH AND ELECTED TO RETURN TO ORD.  CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MX R2 NR 3 HYD RESERVOIR.
